Doctors Lounge - Pharmacy Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Pharmacy & Drug Topics
Question: Bloody Eye
|Khyle_Lewis - Thu Apr 07, 2005 6:24 am||
About 2 weeks ago now i went to play football (soccer) with some friends of mine got kicked in the eye. From which i sustained a swelling on my cheek bone. Soon after a bloody redness appeared on my cornea. I went to the pharmacy to buy Spersa-Dexoline, which is what the pharmacist suggested. The eye drops work fine its just that for some messed up reason i end up tasting the eye drops in my mouth. Believe me, its not a pleasant taste whatsoever. Its not dripping down my face and doesnt seem to become gaseous. Why am i tasting it in my mouth?
Thank For Answering this whoever
|Rhonda P, CEP - Sat Apr 09, 2005 12:01 am||
The orbit or eye socket floor is made up of the maxillary sinus, that bone is thin. You may have a fractured orbit, a tear in the lining of the eye socket or a torn tear duct. It sounds like the eye drops are dripping into your sinus cavity and draining into the back of your throat where you are tasting the drops. You MUST get to an Ophthalmologist right away! It could be much worse than you know.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.